| Catalog Number |
DYND11592H |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Codes |
Urinary Retention (2119); Discomfort (2330)
| Date of Event |
09/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the facility, the catheter was clogged and not flowing, causing discomfort.The catheter was replaced.No additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility, the catheter was clogged and not flowing, causing discomfort.The catheter was replaced.